# SDR 03FDEA00551

- Difficulty date: April 21, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CARD N00622 FOUND CORROSION ON STRINGER 26 RT BS 1166 TO BS 1148.
